EconPapers    
Economics at your fingertips  
 

Tridiagonal Operators and Zeros of Polynomials in Two Variables

Chrysi G. Kokologiannaki, Eugenia N. Petropoulou and Dimitris Rizos

Abstract and Applied Analysis, 2016, vol. 2016, 1-8

Abstract:

The aim of this paper is to connect the zeros of polynomials in two variables with the eigenvalues of a self-adjoint operator. This is done by use of a functional-analytic method. The polynomials in two variables are assumed to satisfy a five-term recurrence relation, similar to the three-term recurrence relation that the classical orthogonal polynomials satisfy.

Date: 2016
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2016/6301413.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2016/6301413.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:6301413

DOI: 10.1155/2016/6301413

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:6301413